MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; FOLEY CATHETER KIT (EXCLUDES HIV TESTING)

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; FOLEY CATHETER KIT (EXCLUDES HIV TESTING)
Model Number URO175716
Health Effect - Clinical Codes Laceration(s) (1946); Perineal injury (4898)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Pt fully dilated, dr.[redacted] at bedside for bedside sono [sonogram] with sve [sterile vaginal examination].Upon provider exam, provider states she could feel the foley balloon cath at the edge of pt urethra and behind baby head and foley cath completely dislodged and cause extensive urethral trauma.Rn at bedside with dr.[redacted].Foley cath noted to be partially inflated, foley ballon noted to only be inflated with 7ml of fluid not 10 ml (no leaking noted on foley cath upon examination).Pressure apply to urethra by dr.[redacted], dr.[redacted] and dr.[redacted] at bedside for assessment and pt straight cath before pushing and urology team involved after pt delivered.Pt pushed for 10 min and only had a 1st degree laceration.Unknown if product was defective.Foley catheter placed with 10ml in the balloon.Foley catheter was expelled through the urethra with balloon inflated.Volume of balloon was checked after expulsion and had 7ml in balloon.Prior to the expulsion of the foley catheter, the patient was in labor and her cervix fully dilated to 10cm.Other info from catheter packaging: uro175716, (b)(4), exp:2027-04-30.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
FOLEY CATHETER KIT (EXCLUDES HIV TESTING)
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key24604448
Report Number24604448
Device Sequence Number15709987
Product Code PPB
UDI-Device Identifier10193489987423
UDI-Public(01)10193489987423
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
Report Date (Section F) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberURO175716
Device Catalogue NumberURO175716
Device Lot Number25IBP544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale
Date Report Sent to FDA03/10/2026